# SDR SWAA2023081478575

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 380 TO BS 400 LBL 14 AT FWD GALLEY AREA 2023-444045<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE (UPPER CHORD) LOCATED BETWEEN BS 380 TO BS 400 LBL 14 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING 143A5400 SHEET 58 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII ITEM  REPLACED ANGLE FLOOR STRUCTURE (UPPER CHORD) LOCATED BETWEEN BS 380 TO BS 400 LBL 14 AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING 143A5400 SHEET 58 REV A.  SEE INDIVIDUAL SIGN OFF BELOW.
